# SDR UIEA2016070700565

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,350 hours, 21,541 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Card
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LEFT PACK TURNED OFF, NO PACK OFF LIGHT AND NO L PACK OFF EICAS MESSAGE.  REPLACED LEFT PACK FLOW CONTROL PRINTED CIRCUIT CARD IAW AMM 21-51-09.  OPS CHECKED GOOD.
